Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What medicine would help remove nervousness and shakiness

Premium Questions

Dr. Rakesh Sharma MD

i am leaving next week for europe, i lost mr doctor to obamacare. i get very nervious flying and my docttor would give me ativan . is there any way you cab help? i am aginst obamacare and refuse to get ... View answer

Answered by : Dr. Rakesh Sharma ( General & Family Physician)
Dr.  Matthew J. Mangat MD

I am taking Hydromorphone to help me sleep (not much pain) after three large three kidney stones were removed three 3 days ago. I am experiencing anxiety and nervousness - it's very disconcerting. I ... View answer

Answered by : Dr. Matthew J. Mangat ( Urologist)
Dr.   Srikanth Reddy MD

and feeling nervousness and shaky,. I am on paxil for anxiety and ocd/ intrusive thoughts . ... on 20mg of paxil for 3 weeks. I thought I was doing good for a while, feeling like the medicine ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

it did you cannot think, you do not entirely know whats taking you out. If you don t get help from your ...well I have been waiting for a answer but I had one nervous/mental breakdown 30 so years ago... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Geeta Sundar MD

-diarrhea medications help at a minimum, if at all. Over a week ago I saw a GI specialists who gave me a specimen kit ... extremely forgetful, and feel a little nervous. These changes in my mood and behavior... View answer

Answered by : Dr. Geeta Sundar ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Vaddadi Suresh MD

cant eat properly as im never hungry , i cant stop crying and im feeling really shaky ? ... View answer

Answered by : Dr. Vaddadi Suresh ( Internal Medicine Specialist)
Dr. K. V. Anand MD

helli have a issue about nervousness. whenever i have to talk in front of crowds and and a huge audience, i get really nervous. my heart starts pounding more than usual, i forget my words, and my voice ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr.  Abhishek Kapoor MD

to die or something. They put me on anxiety medicine and it helps most of the time but, what in the world ... to figure out what it is. Everytime I eat I start getting this real nervous... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

hello, i have a major nervous disorder i am always shaky and nervous inside and very uncofortable ... prescribed to me and it will help me and i will be o/k. can you gie me your proffessional... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Jonas Sundarakumar MD

fear . doctor gave me medicine and after that my heart beat was normal. but sir, i get nervous very fast and then due this nervousness my hands starts trembling. and i get nervous on every... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)

Mobile Questions and Answers

Dr.   Nsah Bernard MD

Anejaculation is the pathological inability to ejaculate in males, with (orgasmic) or without (anorgasmic) orgasm. It can depend on one or more of several causes, including (ordered by frequency):sexual inhibition,...

Dr.  T Chandrakant MD

Anxiety is one reason, another reason is hyperactive sympathetic nervous system and one can go for a surgery to remove certain ganglion to stop this.There are no known medicines which can help...

Dr. SWAPNAJEET SAHOO MD

Your question makes me thing of possibility of social anxiety disorder. Kindly visit a psychiatrist who will help you with medicines and methods to deal with these problems. Its a pretty common disorder...